# SDR FDEA202011242958

- Difficulty date: November 24, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63101
- Aircraft time: 3,496 hours, 1,652 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21705
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NOSE FORMER AT STA OSS 441, OUTBOARD TRACK IS CRACKED.  REMOVED AND REPLACE NOSE FORMER ASSEMBLY, PER B767 SRM 51-40-02 & BOEING DWG 114T2170-5 REV A & FEDEX EA NR: H-5720-T0358170A P1.  TITLE: WINGS-SECONDARY WING STRCT-LT WING, LEADING EDGE, ANGLE, OSS 441, ALTERNATE FASTENERS.
